# SDR CA951114003

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Ge CFM565A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Stop Vbv
- Part number: 32829703
- Condition: Seized
- Location: Nr 1 Eng
- Part time: 11,511 hours
- Component: 301774705
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)ON CLIMB AT APPROXIMATELY 1500 FEET THE #1 EGT WAS OBSERVED TO BE IN THE CAUTION RANGE. THE POWER WAS REDUCED MANUALLY ON MAINTENANCE INPUT THEN TRIED AGAIN WITH ANTI-ICE ON, THEN WITH #1 ENGINE BLEEDAIR OFF, PROBLEM REMAINED. SUBSEQUENT MAINTENANCE ACTION FOUND VBV FUEL GEAR MOTOR, STOP SEIZED. DEFECTIVE VALVE REPLACED.
